234 Doctors, other health care professionals and myself signed a letter to Ontario’s Premier Kathleen Wynne and Minister of Health Dr. Eric Hoskins about Ontario’s life threatening intervention. Read meaningless response from Premier.
My letter Emergency Medicine News 2015; 37(12):31 ‘Flaws in Toronto’s Opioid Overdose Prevention Program’ Hyperlinks to Public Health Ontario’s training literature
My deputation March 20, 2017 Read comment box YouTube https://youtu.be/uz7GBCZrRek
Jan 9, 2017 Toronto’s Mayor John Tory press conference and Barbara Yaffe MD Medical Officer of Health Quoted drug OD issue “Ventilation’s (rescue breathing) most important” Not chest compression’s as tens of thousands have been taught in Ontario. Drug OD mimics any breathing emergency rescue breaths ASAP your life depends on this.
Read comment box YouTube Chest compression’s still being taught
Quotes Mayor Tory above press conference at 37 minutes “When you have a CRISIS…one thing that often stands in the way…different protocols people have…that they have protocols that are well agreed upon…this person didn’t tell me that…we have a different system here…this is what causes people to lose their lives quite literally.” Correct John anyone with any breathing emergency are getting this life threatening intervention, laypersons are eager to follow orders in the belief they are saving lives.
Darryl J. Gebien MD emergency physician also made a deputation. Song written and sung by Darryl “The Air I Breathe”
Canadian Red Cross phoned the next day March 21 quote “Gary you want to make a formal complaint?” CRC follow your mandate save lives.
Copy of information package handed out to all members BOH
Correspondence from Doctor Morrison
Reference #26 2010 American Heart Association Guidelines Part 12.7: Toxic Ingestions http://circ.ahajournals.org/content/122/18_suppl_3/S829.full#sec-80
Quote AHA “ventilation should be assisted by a bag mask [rescue breaths layperson italics mine] followed by administration of naloxone and placement of an advanced airway [continue breaths layperson italics mine] if there is no response to naloxone.”
Toxidromes “Practically every sign and symptom observed in drug overdose can be produced by natural disease, and many clinical presentations associated with natural disease can be mimicked by some poison.“
Response: Any of the hundreds of causes respiratory emergency mimic an overdose, rescue breaths ASAP. 2015 AHA guidelines refer you to the 2010 guidelines, suggest everyone follow what 2010 says.
My article Feb 17, 2017 Rogue Medic “We keep making excuses for solutions that are neat, plausible, and wrong. Why don’t we start acting like responsible medical professionals and do what is best for our patients?” http://roguemedic.com/2016/12/narcan-by-everyone-does-not-seem-to-be-such-a-good-idea/
Thank you to Gary Thompson of Agnotology for linking to this for me. https://aliascpr.wordpress.com/2017/01/24/cpr-k-p-mcdonald-ems/
Go read Response: ‘What happens when drugs become too powerful for overdose kits’ https://aliascpr.wordpress.com/2016/12/20/response-what-happens-when-drugs-become-too-powerful-for-overdose-kits/
‘How to kill your own Grandma & Mother her own child’ https://youtu.be/1a_SRu82jlw
Case report Jake at 7 minutes. “4 breaths/min BVM = (rescue breathing ESSENTIAL) then Naloxone. Continue rescue breaths mandatory until next slide 14 breaths/min oximetry 97%” https://youtu.be/aZ2SPcHUsvA
My moderated comments 2015 AHA & ILCOR guidelines ‘Opioid Overdose Response Education’ with hyperlinks Ontario Public Health life threatening protocols in comment box https://youtu.be/PX0HQuaNS_I
All 70+++ references from 2015 AHA & ILCOR guidelines on opioid overdose quotes ‘rescue breathing only’
INCHEM.org ‘Naloxone’ Quote “it is extremely important to give oxygen and to support ventilation immediately while waiting for naloxone to be available for injection.”
2015 European Resuscitation Council Guidelines for Resuscitation
Section 4. ‘Toxins’ p.165
Quotes “fewer adverse events when airway opening, oxygen administration and ventilation are carried out before giving naloxone” “Large opioid overdoses may require a total dose of up to 10 mg of naloxone” “In respiratory arrest there is good evidence for the use of naloxone, but not for any other adjuncts or changes in interventions.”
Goldfrank’s ‘Toxicologic Emergencies’ p.566
Quotes “The consequential effects of acute opioid poisoning are CNS and respiratory depression. Although early support of ventilation and oxygenation is generally sufficient to prevent death, prolonged use of bag-valve-mask ventilation and endotracheal intubation may be avoided by cautious administration of an opioid antagonist.” “Differentiating acute opioid poisoning from other etiologies with similar clinical presentations may be challenging.” [previous means doctors have trouble diagnosing one respiratory emergency from another]
Stabilise first with breaths essential per all medicine anything less is gross negligence for any breathing emergency Dr. Nicholas Etches
Your pet eats a poison or drug Veterinarian will give respiratory assist and any antidote, not torture them with chest compression’s only. Why would we allow this to our women and children?
Anosognosia it is a severe form of denial. Anosognosia is quite different than simple or temporary denial. It is not simply denial of a problem, but the genuine inability to recognize that the problem exists. Usually this is caused by brain damage and/or FEAR!
Agnotology the deliberate fomenting of ignorance and doubt, how they control the masses. Google @GaryCPR for more info
Full article Download PDF next slide Roberts, James R. ‘Intranasal Naloxone for Prehospital Opioid Overdose’ EMN 2014; 36(7)4-6 http://journals.lww.com/em-news/Fulltext/2014/07000/InFocus__Intranasal_Naloxone_for_Prehospital.5.aspx
Letters from Public Health Dr. Rita Shahin etc found comment box https://youtu.be/QhsDjmI9H9c